MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.A pusher wire, coil and introducer sheath were returned for this complaint.The coil and pusher wire arms were not interlocked.The twist lock of the introducer sheath had been opened.The pusher wire was inspected and it was found kinked.The coil was returned stretched and kinked.No more damages were found.Microscopic inspection of the pusher wire was performed and observed that the proximal end has a smooth surface.The interlocking arm was inspected and no anomalies was noted.Microscopic inspection of the main coil was performed and observed that the zap tip has a smooth surface.The interlocking arm was inspected and no anomalies was noted.Dimensional inspection of the main coil were performed and observed that the outer diameter (od) of the zap tip and primary coil were within specifications, however there were lacking fiber bundles.
 
Event or Problem Description
Reportable based on device analysis completed on 31mar2020.It was reported that device stuck in the microcatheter.The target lesion was located in the internal iliac artery.A 5mm x 15cm interlock was selected for use.During procedure, it was noted that coil got stuck in the distal part of the microcatheter and was removed as per usual.The procedure was completed with another of the same device.There were no patient complications reported.However, device analysis revealed missing fiber bundles.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9957708
Report Number2134265-2020-05004
Device Sequence Number16793499
Product Code KRD
UDI-Device Identifier08714729764984
UDI-Public08714729764984
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0024870234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1